# SDR 05FDEA04084

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD FORWARD HINGE BRACKET AFT UPPER LINK   FOUND CRACKED.  COMPLIED WITH FEDEX EA 1-5750-90703 (TITLE: WINGS LEFT HAND WING   TRAILING EDGE FLAP, INBOARD HINGE, TENSION STRAP - COMPLIANCE WITH BOEING S/B 57-  10). REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
